# SDR DXTA200500702

- Difficulty date: April 29, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N342QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600324
- Aircraft time: 6,159 hours, 5,707 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Switch
- Part number: 1173T0635
- Part serial: 111301A
- Condition: Inoperative
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

SHORTLY AFTER TAKEOFF, THE EMER PRESS LIGHT ILLUMINATED AND THE EMER PRESSURE ACTIVATED TWICE.  TEMP CONTROL KNOB WAS AT THE 11.00 POSITION.  WE WERE REQUESTING HEAT NOT COLD AIR.  REPLACED 410 SWITCH IAW CE560 MM CH 21-51-00, OPS CHECK GOOD.
